Cefmetazole-Induced Vitamin K-Dependent Coagulopathy Associated with Life-Threatening Gastrointestinal Bleeding in a Critically Ill Older Patient: A Case Report.
Аннотация
INTRODUCTION
Cefmetazole (CMZ) is frequently used in abdominal surgery and critical care settings. Although cephalosporins containing an N-methyl-tetrazole-thiol (NMTT) side chain interfere with vitamin K metabolism, life-threatening clinically significant bleeding associated with CMZ-induced coagulopathy has rarely been reported.
CASE PRESENTATION: A 78-year-old woman with severe infections developed severe vitamin K-dependent coagulopathy during CMZ therapy. She subsequently experienced worsening upper gastrointestinal bleeding complicated by hemorrhagic shock in the setting of severe vitamin K-dependent coagulopathy despite preserved platelet counts and fibrinogen levels. Coagulation abnormalities rapidly improved following vitamin K administration, and no recurrence was observed after CMZ discontinuation.
CONCLUSIONS
This case report highlights CMZ-induced vitamin K-dependent coagulopathy as a rare but life-threatening adverse event in critically ill older patients. Coagulation parameters should be carefully monitored during CMZ therapy, particularly in high-risk patients.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.